MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. HVE (HIGH VOLUME EVACUATOR) TIPS; SLOTTED EVACUATOR TIPS

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. HVE (HIGH VOLUME EVACUATOR) TIPS; SLOTTED EVACUATOR TIPS
Model Number 22357410
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that their slotted evacuator tips are abrasive and cutting patient's lips.It is unknown if the patient's received medical treatment.
 
Additional Manufacturer Narrative
Crosstex has made multiple attempts to obtain additional information from the customer regarding the reported event.To date, we have not received a response.As no additional information was provided regarding the reported event, a root cause could not be determined.Crosstex will continue to monitor for similar events.No additional issues have been reported.

Brand Name
HVE (HIGH VOLUME EVACUATOR) TIPS
Common Device Name
SLOTTED EVACUATOR TIPS
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
6789 west henrietta rd.
rush, NY 14543
4403927453
MDR Report Key18247340
Report Number1319130-2023-00014
Device Sequence Number17919372
Product Code EHZ
UDI-Device Identifier10732224000579
UDI-Public10732224000579
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number22357410
Device Lot Number22740091 & 20908322
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown